# SDR AALA202506023068

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 39,681 hours, 16,318 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499006AP1
- Part serial: 10862
- Condition: Contaminated
- Location: Zone 100
- Part time: 36,277 hours, 14,192 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED ODOR/FUMES FROM PREVIOUS WRITE UP RETURNED DURING FINAL DESCENT OUT OF ABOUT 12,000 FT. MAINTENANCE REPLACED THE LEFT HAND OZONE FILTER PER AMM 21-51-41 AND ACCOMPLISHED A DECONTAMINATION OF THE PACKS PER TASK CARD 26L00021013.
